RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Alexander Ivanovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:435
Abstract pages:2475
Full texts:1095
References:221
Professor
Doctor of technical sciences (1992)
Speciality: 05.13.16 (Application of Computers and Mathematical Models in Science)
Birth date: 14.05.1949
E-mail:
Website: http://orlovs.pp.ru
Keywords: statistical methods.
UDC: 517, 021.8, 025.1, 330.115
MSC: 91B64

Subject:

Statistical methods.


http://www.mathnet.ru/eng/person35351
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200347

Publications in Math-Net.Ru
2013
1. A. I. Orlov, “On mean values”, UBS, 46 (2013),  88–117  mathnet
2. A. I. Orlov, “Scientometrics and research management”, UBS, 44 (2013),  538–568  mathnet
3. A. I. Orlov, “Two types of methodological errors in research management”, UBS, 44 (2013),  32–54  mathnet
2012
4. A. I. Orlov, O. Pugach, “Approaches to the general theory of risk”, UBS, 40 (2012),  49–82  mathnet
2010
5. A. I. Orlov, “Network models of industrial control systems”, UBS, 30.1 (2010),  62–75  mathnet
2009
6. A. I. Orlov, “Methodological errors lead to incorrect administrative decisions”, UBS, 27 (2009),  59–65  mathnet
2008
7. A. I. Orlov, L. G. Khvostantsev, “Effect of high pressure on the thermopower in gallium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 87:10 (2008),  632–634  mathnet; JETP Letters, 87:10 (2008), 545–547  isi  scopus
2006
8. A. I. Orlov, L. G. Khvostantsev, E. G. Maksimov, “High pressure effect on the thermopower of cesium”, Pis'ma v Zh. Èksper. Teoret. Fiz., 84:3 (2006),  165–170  mathnet; JETP Letters, 84:3 (2006), 136–140  isi  scopus
2000
9. V. G. Gorskiĭ, A. A. Gritsenko, A. I. Orlov, “The method of agreement of clustered rankings”, Avtomat. i Telemekh., 2000, 3,  159–167  mathnet  mathscinet  zmath; Autom. Remote Control, 61:3 (2000), 506–514
1981
10. A. I. Orlov, “The connection between mean quantities and admissible transformations of scale”, Mat. Zametki, 30:4 (1981),  561–568  mathnet  mathscinet; Math. Notes, 30:4 (1981), 774–778  isi
1974
11. A. I. Orlov, “The asymptotic behavior of statistics of integral type”, Dokl. Akad. Nauk SSSR, 219:4 (1974),  808–811  mathnet  mathscinet  zmath
12. A. I. Orlov, “The rate of convergence of the Smirnov–Mises statistic's distribution”, Teor. Veroyatnost. i Primenen., 19:4 (1974),  766–786  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:4 (1975), 737–757
1972
13. A. I. Orlov, “On testing the symmetry of distribution”, Teor. Veroyatnost. i Primenen., 17:2 (1972),  372–377  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:2 (1973), 357–361

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019